# SDR 07FDEA03931

- Difficulty date: September 18, 2007
- Submitted: September 18, 2007
- Operation: Air carrier
- Aircraft: N807FD
- Make and model: Airbus A310-324
- Aircraft serial: 492
- Aircraft time: 58,324 hours, 12,375 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Beam
- Part number: F52181310201
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON LONGITUDINAL WEB OF BEAM 3 OF PAX DOOR NR 1 RT, BETWEEN XP=590 AND XP=715MM.  REMAINING THICKNESS IS 0,5MM, AS THE NOMINAL THICKNESS IS 2,0MM.   AFFECTED AREA IS ABOUT 1600MM X MM.  REPAIR PERFORMED BY CUTTING CORRODED AREA.  INSTALLING A MACHINED ANGLE DOUBLER ON THE WEB OF BEAM 3 AND A REINFORCING STRIP ON THE INTERNAL FLANGE IAW EA 6-5211-81114 AND RAS/AS/0005/2005 ISSUE A.
